About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 318298, 11 pages
http://dx.doi.org/10.1155/2010/318298
Research Article

Modified Variational Iteration Method for Free-Convective Boundary-Layer Equation Using Padé Approximation

1HITEC University, Taxila Cantt, Pakistan
2Department of Mathematics, Ege University, Bornova 35100, Izmir, Turkey
3Department of Mathematics, University of Dayton, 300 College Park, Dayton, OH 45469-2316, USA

Received 16 October 2009; Accepted 17 January 2010

Academic Editor: Jihuan He

Copyright © 2010 Syed Tauseef Mohyud-Din et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Syed Tauseef Mohyud-Din, Ahmet Yildirim, Sefa Anıl Sezer, and Muhammad Usman, “Modified Variational Iteration Method for Free-Convective Boundary-Layer Equation Using Padé Approximation,” Mathematical Problems in Engineering, vol. 2010, Article ID 318298, 11 pages, 2010. doi:10.1155/2010/318298